Open Access
January, 1987 A Sharp and Strict $L^p$-Inequality for Stochastic Integrals
D. L. Burkholder
Ann. Probab. 15(1): 268-273 (January, 1987). DOI: 10.1214/aop/1176992268


A new proof of a sharp $L^p$-inequality for stochastic integrals is given that makes it possible to show that strict inequality holds in all nontrivial cases.


Download Citation

D. L. Burkholder. "A Sharp and Strict $L^p$-Inequality for Stochastic Integrals." Ann. Probab. 15 (1) 268 - 273, January, 1987.


Published: January, 1987
First available in Project Euclid: 19 April 2007

zbMATH: 0617.60042
MathSciNet: MR877602
Digital Object Identifier: 10.1214/aop/1176992268

Primary: 60H05
Secondary: 26D15 , 60G44

Keywords: $L^p$-inequality , biconcave function , martingale , stochastic integral , supermartingale

Rights: Copyright © 1987 Institute of Mathematical Statistics

Vol.15 • No. 1 • January, 1987
Back to Top